About the Journal

The main aim of the Academic Journal of Statistics and Mathematics (AJSM) is to publish refereed, well-written original research articles and studies that describe the latest research and developments in the area of mathematics and statistics. AJSM covers a wide range of applied and theoretical subjects including: Pure and Applied Mathematics, Mathematical Physics, Theoretical Mechanics, Probability and Mathematical Statistics, Theoretical Biology, Mathematical

Current Issue

Vol. 8 No. 6 (2022): June, 2022
Published: 2022-06-20


View All Issues